# SDR ASAA1058624

- Difficulty date: December 12, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 11,328 hours, 3,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5415744
- Part serial: 12398
- Condition: Failed
- Location: Ram Air
- Part time: 11,374 hours, 3,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED.  FOLLOWED BY LEFT PACK ILLUMINATING.  QRH CHECKLIST COMPLETED.  LIGHTS EXTINGUISHED.  OPS NORMAL.  ON DEFERRAL.  DURING CLIMB OUT LEFT RAM DOOR FULL OPEN LIGHT REMIANED ILLUMINATED. FOLLOWED BY LEFT PACK ILLUMINATING. QRH CHECKLIST COMPLETED. LIGHTS EXTINGUISHED. OPS NORMAL GROUNDED YES. REPLACED RAM AIR ACTUATOR REF 21 51 21 ADJUSTED DEFLECTOR DOOR REF 21 51 22 OPS CK NORMAL.
